# SDR C77A20120601019

- Difficulty date: May 24, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N627CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 10,910 hours, 6,382 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17065927007
- Condition: Corroded
- Location: Zone 200
- Part time: 10,910 hours, 6,382 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SHEAR PANEL CORRODED AT FRAME 87.  REMOVED CORROSION BY BLENDING AND TREATING IAW SRM 51-10-03 & 51-12-01 ON WO 490404-247 IAW ETD 2012-170-007271 AND EO E175-5300-061 REV IR WO 569464.
